# SDR I5PA2022101975705

- Difficulty date: October 19, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,513 hours, 33,749 cycles
- Engine: Pwa PW2037
- Engine time: 77,478 hours, 17,326 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144886
- Part serial: 12130
- Condition: Failed
- Location: Lt Eng Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED VALVE DID NOT CLOSE ON ENGINE SHUTDOWN. REMOVED AND REPLACED LEFT ENGINE PRSOV IAW AMM 36-11-09 LEAK CHECK OK.
